EconPapers    
Economics at your fingertips  
 

Generalized programming by linear approximation of the dual gradient: Equality constraints

J. Franklin Sharp and Michael H. Wagner

Naval Research Logistics Quarterly, 1975, vol. 22, issue 1, 145-154

Abstract: A modified generalized programming procedure is presented for solving concave programming problems with equality constraints. The procedure constructs convenient linear approximations of the gradient of the dual and finds points where the approximating functions vanish. In the quadratic programming case, the procedure is finitely convergent. Global convergence is established for the non‐quadratic case. Illustrative numerical examples are included.

Date: 1975
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800220111

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:22:y:1975:i:1:p:145-154

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:22:y:1975:i:1:p:145-154